# SDR IPXA2016051003166

- Difficulty date: May 3, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 31,790 hours, 15,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545786
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOOR PANEL 232XFF IS DELAMINATED.   FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
